# SDR UIEA2018011600074

- Difficulty date: January 13, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,461 hours, 10,130 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Lead
- Part number: 38880763
- Part serial: NSN
- Condition: Broken
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU IGNITER LEAD TIP BROKEN.  REMOVED AND REPLACED IGNITION LEAD IAW AMM 49-41-04.
